# SDR ASOA04125

- Difficulty date: February 14, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE CARGO COMPARTMENT FLOOR SUPPORT ANGLE ON THE LEFT SIDE AT FS 621 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE CARGO COMPARTMENT FLOOR SUPPORT ANGLE ON THE LEFT SIDE AT FS 621 IAW ASA EO 600-53-0105.  (M)
